# SDR HYIA20140624004

- Difficulty date: June 23, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N385CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0111
- Aircraft time: 1,382 hours
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Rib
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER PEDALS STIFF.  DURING INSPECTION FOUND PILOT FLOORBOARD CRACKED AT THE LT PEDAL, RUDDER & BRAKE BASE & UNDERNEATH FLOORBOARD ON ANGULAR RIB.  PERFORMED STOP DRILL & PATCH ON LT UNDERNEATH FLOORBOARD, ANGULAR RIB WAS RE-ENFORCED.
